# SDR SWAA970080

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fwd Service
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FWD SERVICE DOOR LOWER FWD DOORWAY STUB FRAME CRACKED 1.5 INCH VERTICALLY AND .5 INCH HORIZONTALLY PROTRUDING FROM LOWER LATCH ROLLER CAMPLATE ASSY.  REPLACED FRAME PER BOEING SRM.
